Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Multiple sclerosis, optic neuritis, pain in left eye, blurred vision, right eye appears smaller. On medrol medication. Can I take omnacortil for this condition?

Hi, I have been diagnosed with Multiple Sclerosis recently which started with optic neuritis . I have pain in the left eye and a very slight blurred vision . I had the same symptoms few months ago and was treated for right eye which appears a bit smaller now. I was given Medrol tablets. Can i take omnacortil 10 mg now or medrol 16mg (dosage as prescribed by my doctor )for this condition?
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  116
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that the given medicine "Medrol" is the right medicine and no need to change this such episode of inflammatory changes periodically comes in MS and then after a few weeks the symptoms improves automatically, no need to worry about this, take care and have a nice day.
Answered: Fri, 20 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor